# SDR R61A201803260399

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 26,662 hours, 20,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT UNABLE TO OPEN MAIN CABIN DOOR. APPEARS TO BE CATCHING ON THE BOTTOM. CLEANED AND LUBED THE FWD PAX IAW AMM 52-11-22, OPS CHECKED GOOD.
